# SDR IPXA2021061570633

- Difficulty date: June 3, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: AEA011449
- Condition: Cracked
- Location: Bs 1341 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3MAIN CABIN SUPPORT BRACKET CRACK AT STA.1341 LON 15R.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT BRACKET IAW SRM 51-33-01 AND 51-31-01 (MINOR).
